my GP wants me to take atorvastatin a... - Mental Health Sup...

Mental Health Support

29,910 members16,519 posts

my GP wants me to take atorvastatin as my quetiapine is causing high cholesterol.

raymond47 profile image

I am worried that the statin may affect my mood as I have heard statins can cause depression. Has anyone got experience of taking statin okay? I also take venlafaxine 225mg, agomelatine 25mg as well as quetiapine 450mg

4 Replies

I'd possibly be more concerned about the risks of stroke and heart attack associated with high cholesterol. Personally. But low mood is a bit crap too I guess ...

Hi Ray

My hubby's on statin post stroke and he gets depressed but don't know if its the statin or after effect of stroke?

Sorry I can't be of more help,

Lorraine

I,ve had four admissions to psychiatric ward so upsetting my mood is a big thing for me. Personally I would rather die of heart attack

I am aso on Venlafaxine, and have just , hade a blood test ,i have gout,but gp, thought there is something else going on,as it is high,uric acid,i may have, diabetes or high colestral,see him in a couple of weeks he wants to talk to me about the results.If it is high colestral,i dont want toget more depp. then i am ,i struggle every day as it is,even on meds.High clesral is one of the side effects of venlafaxine.To tell you the truth im sick of it all,this is,nt living,Its going day to day,getting through it.I may have a good day tomorrow,Heres hoping.

You may also like...